# SDR CALA2017010600012

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 69,245 hours, 14,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT LBL 45.5 BETWEEN FS 395 AND 381 HAS CORROSION.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52. REMOVED DAMAGED SEAT TRACK LBL 45.5 STA 377 TO STA 440. LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-05 AND INSTALLED IAW SRM 51-40-02.
